Next Article in Journal
Cost-Based Optimum Design of Reinforced Concrete Retaining Walls Considering Different Methods of Bearing Capacity Computation
Next Article in Special Issue
The Chebyshev Difference Equation
Previous Article in Journal
A Characterization of Polynomial Density on Curves via Matrix Algebra
Previous Article in Special Issue
Certain Unified Integrals Associated with Product of M-Series and Incomplete H-functions

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1230

Article: Fractional Integrations of a Generalized Mittag-Leffler Type Function and Its Application
Authors: by
Link: https://www.mdpi.com/2227-7390/7/12/1230

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop